# SDR 2001UALA01408

- Difficulty date: July 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Aircraft time: 60,638 hours, 34,876 cycles
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 211473U1
- Part serial: A1308
- Condition: Smoke
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOWER REPORTED SMOKE COMING FROM THE LANDING GEAR DURING LANDING.  *S/D*  NR 2 BRAKE HAD BEEN REPLACED FLIGHT PRIOR.  POSSIBLE THAT SMOKE DUE TO RESIDUAL HYD FLUID FROM ACCOMPLISHMENT OF BRAKE CHANGE.  BRAKE INSPECTED AND TESTED NORMAL.  NO FURTHER ACTION TAKEN.
